# SDR SWIA2025081200430

- Difficulty date: April 30, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,203 hours, 28,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Out Of Limits
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRAC 1-2 ROLLER OUT BOARD WERE FOUND IN BAD CONDITION.  (C-CHECK RO 08/11/2025)REMOVED AND REPLACED SLAT TRACK 1-2 OUTBD FWD, AND OUTBD AFT ROLLERS IAW CRJ 700 AMM 27-81-44-400-801-A01 OPS CHECK GOOD. NO FURTHER ACTION IS REQUIRED.
